# SDR COMA9660037

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Contl Unit
- Part number: 70604
- Condition: Defective
- Location: Stab Trim
- Part time: 4,804 hours
- Stage of operation: UK
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM CHANNEL 2 IS INOPERATIVE.  REPLACED THE HORIZONTAL TRIM CONTROL UNIT.  PART TOTAL CYCLES, 4,048.
